Alert archive / Illinois / Beach Hazards Statements in 2014

Beach Hazards Statement 3, NWS Chicago, IL

June 11, 2014Lake County, Illinois

NWS Chicago, IL issued this beach hazards statement at Jun 11, 2014, 3:50 AM CDT for Lake County, Illinois. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2014, 3:50 AM CDT (08:50 UTC)
Expired
Jun 11, 2014, 7:00 PM CDT
In force
15 hr
Issued by
NWS Chicago, IL

County Lake County, IL

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WHUS43 KLOT 110850
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
350 AM CDT WED JUN 11 2014

ILZ006-014-111700-
/O.NEW.KLOT.BH.S.0003.140611T0850Z-140612T0000Z/
LAKE IL-COOK-
350 AM CDT WED JUN 11 2014

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT THROUGH THIS EVENING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 TO 7 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. 

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

RODRIGUEZ

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 11, 2:34 AM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 11, 2:34 AM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
234 AM CDT WED JUN 11 2014

.DISCUSSION...
233 AM CDT

TODAY THROUGH TONIGHT...
FOCUS TODAY WILL CONTINUE TO BE ON PRECIP COVERAGE/INTENSITY ALONG
WITH POTENTIAL FOR THUNDER...MAINLY IN THE EASTERN FORECAST AREA.
THE SECONDARY CONCERN WILL BE ON MAX TEMPS...GIVEN THE THICK SOLAR
SHIELDING LIMITING DIRECT SFC HEATING.

UPPER LEVEL LOW CENTERED OVER CENTRAL IL HAS BECOME RELATIVELY
PHASED...WITH THE SFC LOW ALMOST DIRECTLY BELOW THE UPPER VORT. THE
UPPER LEVEL FEATURES HAVE BEGUN TO SUGGEST THAT THE WAVE IS
BEGINNING TO OPEN BACK-UP...AND WITH THE LACK OF SIGNIFICANT
BLOCKING DOWNSTREAM OF THIS FEATURE...FORWARD PROPAGATION WILL
LIKELY ALLOW THE FEATURE TO STEADILY DEPART THE REGION THIS AFTN
WITH DRIER AIR BEGINNING TO FILTER IN FROM THE NORTHWEST. LOCAL WRF
ARW8KM INDICATES BY LATE AFTN PRECIP COVERAGE WILL BE DECREASING AS
THE DEFORMATION AXIS WILL BECOME ORIENTED OVER EASTERN WISC
STRETCHING SOUTH INTO FAR NORTHEAST IL...THEN CLOSER TO 00Z THIS
FEATURE WILL HAVE CLEARED THE EASTERN CWFA WITH PRECIP COMING TO AN
END.

GIVEN CONSIDERABLE CLOUD COVER LOCKED OVERHEAD TODAY...THE ABILITY
FOR THE SFC TO WARM WILL ONCE AGAIN BE INHIBITED WITH HIGHS
GENERALLY UPR 60S TO POSSIBLY LOW 70S IN THE FAR SOUTH/SOUTHWEST.
NORTHEAST FLOW WILL KEEP AREAS OF NORTHEAST IL LOCKED IN THE MID
60S. THEN AS THE ANTI-CYCLONIC FEATURE BEGINS TO THIN THE CLOUD
COVER THIS EVENING...THE ABUNDANCE OF LLVL MOISTURE AND LGT TO
POSSIBLY CALM WINDS WILL SET THE STAGE FOR POSSIBLY SEEING PATCHY
FOG DEVELOP OVERNIGHT. AT THIS TIME IT DOES NOT APPEAR TO BE IDEAL
FOR WIDESPREAD DENSE FOG...HOWEVER THERE IS SOME CONCERN THAT IF
CLOUDS CAN THIN ENOUGH LATE THIS EVENING OVERNIGHT WE COULD SEE
PATCHY DENSE FOG DEVELOP THRU DAYBREAK THUR. OVERNIGHT LOWS WILL
RADIATE INTO THE MID 50S...AND COULD SEE THE TRADITIONAL COOL SPOTS
DIP INTO THE LOW 50S JUST BEFORE DAYBREAK THUR.

CONFIDENCE...HIGH.
CONFIDENCE IN FOG DEVELOPING TONIGHT...MEDIUM/HIGH.

THURSDAY...
GUIDANCE CONTINUES THE THEME OF A PROGRESSIVE FRONTAL
BOUNDARY...WITH TIMING OF THIS FEATURE NEARING FAR NORTHWEST IL ARND
15Z THUR. THE UPPER LEVEL VORT WILL BE SLIDING EAST INTO THE UPPER
MIDWEST...AS THE MOISTURE STARVED BOUNDARY STRETCHES SOUTH THROUGH
IOWA/MISSOURI. FORCING CONTINUES TO BE LACKING OVER THE FORECAST
AREA...HOWEVER A QUICK BUMP IN CAPE TO ARND 1000J/KG BY 18Z ALONG
AND EAST OF THE BOUNDARY DOES APPEAR FAVORABLE. SHEAR IS
LACKING...SO NOT EXPECTING ANY ORGANIZED CONVECTION TO DEVELOP...BUT
WHAT CONVECTION DOES DEVELOP WILL BE ORIENTED ALONG OR JUST AHEAD OF
THE FRONT. GIVEN THE RATHER FLUID ATMOSPHERE...EXPECT THE BOUNDARY
TO BE ORIENTED FROM LASALLE TO CRYSTAL LAKE BY MIDDAY/EARLY
AFTN...AND CLEARING THE EASTERN CWFA LATE AFTN. THUS THE WINDOW FOR
CONVECTION WILL ALSO BE NARROW. IN ADDITION THE CHALLENGES OF
PRECIP/CONVECTION THUR...TEMPS WILL ALSO BE A FOCUS. AHEAD OF THE
BOUNDARY SOME FUNNELING/COMPRESSION WILL TAKE PLACE...WHICH IS
SUGGESTIVE OF SEEING TEMPS QUICKLY WARM INTO THE UPR 70S OVER THE
CENTRAL/EASTERN CWFA...AND POSSIBLY PUSH TO THE LOW 80S BY EARLY
AFTN IN THE EASTERN CWFA. THEN WINDS QUICKLY TURN WEST/NORTHWEST
WITH COOLER/DRIER AIR RETURNING AHEAD OF A BROAD SFC RIDGE FOR THUR
NGT.

CONFIDENCE...HIGH.

FRIDAY THROUGH TUESDAY...
MAIN FEATURE FOR THE FRI-SAT PERIODS WILL BE ON THE BROAD SFC RIDGE
THAT WILL BRING A RETURN TO VERY COMFORTABLE CONDITIONS. MINIMAL
CLOUD COVER FOR FRI...AND A LIGHT NORTHWEST FLOW WITH TEMPS
GENERALLY IN THE MID 70S. MID-LVL RIDGING WILL BE FLOATING
OVERHEAD...WITH HEIGHTS BEGINNING TO INCREASE FRI NGT AS LLVL FLOW
TURNS SOUTHERLY OVERNIGHT. THE SFC RIDGE WILL BECOME CENTERED EAST
OF THE FORECAST AREA SAT...WITH SOUTHERLY FLOW ADVECTING WARMER
TEMPS BACK INTO THE REGION. GUIDANCE CONTINUES TO POINT TOWARDS A
DRY START TO THE WEEKEND...HOWEVER A WEAK WAVE WILL BE PUSHING INTO
THE UPPER MIDWEST AND COULD BRING SHOWERS/THUNDERSTORMS CLOSER TO
THE AREA BY SAT NGT.

THEN FOR THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK...A
RELATIVELY ACTIVE PATTERN BEGINS TO SETUP. ENSEMBLES CONTINUE TO
INDICATE A HIGHER CONFIDENCE OF A MID-LVL TROUGH OVER THE
ROCKIES/WESTERN CONUS...WHICH WILL LIKELY ALLOW A DOWNSTREAM RIDGE
FOR THE EAST. SFC RIDGE POSITIONED OVER THE SOUTHEAST COASTAL STATES
WILL ALLOW RETURN FLOW MOISTURE FROM THE GULF TO STREAM NORTH INTO
THE OHIO VALLEY. GIVEN THE LONGWAVE PATTERN SETUP...THIS SUGGESTS
SUN-TUE WILL FEATURE PERIODIC CHANCES FOR SHOWERS/THUNDERSTORMS.
TEMPS WILL ALOW RETURN TO THE LOW AND POSSIBLY MID 80S BY
SUN/MON...PERSISTING INTO THE MIDDLE OF NEXT WEEK.

CONFIDENCE...MEDIUM/HIGH.

BEACHLER

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 06Z...

* OCNL RAIN AND DRIZZLE THIS MORNING.

* IFR CIGS REMAINING OVERHEAD THIS MORNING...IMPROVEMENT TO MVFR
  PROBABLE BY MIDDAY.

* GUSTY NORTHEAST WINDS EARLY THIS MORNING.

RODRIGUEZ

//DISCUSSION...UPDATED 06Z...

AREA OF RAIN AND DRIZZLE PERSISTING ACROSS THE TERMINALS EARLY
THIS MORNING AS LOW PRESSURE OVER CENTRAL ILLINOIS SLOWLY LIFTS
NORTH/NORTHEAST. WHILE THE SOLID AREA OF PRECIP LIFTS NORTH
NORTHWEST...DISTANCE SPEED TOOL IS TAKING THE BACK EDGE THROUGH
ORD/MDW/DPA/GYY BY THE 8-9Z TIME FRAME WITH RFD LIKELY OBSERVING
RAIN LONGER THIS MORNING. THE BULK OF THE RAIN WILL BE OFF TO THE
NORTHWEST BUT WITH DRIZZLE LIKELY TO CONTINUE THIS MORNING. LARGE
SCALE FORCING FOR THE DEVELOPMENT OF ADDITIONAL SHOWERS WILL STILL
BE IN PLACE BY MIDDAY...AND SO HAVE INCLUDED MENTION OF VCSH
DURING THIS TIME. IFR CIGS HAVE ESTABLISHED OVER THE TERMINALS
WITH THE EXCEPTION OF RFD. A LOWER TREND TOWARD MVFR CIGS WILL
OCCUR FOR RFD OVER THE NEXT COUPLE OF HOURS...WHILE THE OTHER
TERMINALS REMAIN LOCKED IN IFR. MAINTAINED LIFTING OF THESE IFR
CIGS TO MVFR BY MIDDAY...BUT WITH CONFIDENCE STILL ON THE LOWER
SIDE. IT WOULD MAKE SENSE TO OBSERVE THIS UPWARD TREND BUT SOME
GUIDANCE DOES INDICATE A LONGER DURATION OF IFR CIGS...AND WILL
NEED TO CONTINUE TO MONITOR THIS POTENTIAL. NORTHEAST WINDS HAVE
INCREASED OVER THE LAST COUPLE OF HOURS AND EXPECT THESE HIGHER
WINDS AND NOW GUSTS TO CONTINUE THIS MORNING. SOME UNCERTAINTY
STILL REMAINING WITH EXACT WIND TRENDS LATER THIS MORNING INTO
MIDDAY WHILE THIS LOW LIFTS NORTH/NORTHEAST THROUGH THE REGION.
LATEST TRENDS WOULD SUGGEST THAT THE CURRENT NORTHEAST WINDS WILL
GRADUALLY TURN MORE NORTH NORTHEAST THIS MORNING...AND THEN
CONTINUE TO TURN TO THE NORTH NORTHWEST. HAVE GONE WITH THESE
LATEST TRENDS IN THE TAFS...BUT WILL MONITOR THIS CAREFULLY OVER
THE NEXT SEVERAL HOURS DUE TO THE LAKE OF CONFIDENCE.

RODRIGUEZ

//ORD AND MDW CONFIDENCE...UPDATED 06Z...

* MEDIUM HIGH CONFIDENCE WITH RAIN/DRIZZLE TRENDS.

* HIGH CONFIDENCE WITH IFR CIGS THIS MORNING...LOW MEDIUM
  CONFIDENCE WITH IMPROVEMENT BY MIDDAY.

* HIGH CONFIDENCE WITH WIND SPEED/DIRECTION EARLY THIS
  MORNING...LOW MEDIUM CONFIDENCE WITH WIND TRENDS LATER THIS
  MORNING INTO MIDDAY.

RODRIGUEZ

//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...

THURSDAY THROUGH SUNDAY...GENERALLY VFR THROUGH THE PERIOD.

MONDAY...CHANCE SHRA/TSRA.

IZZI

&&

.MARINE...
230 PM CDT

HIGH PRESSURE CONTINUES TO STRETCH FROM QUEBEC BACK INTO THE UPPER
MISSISSIPPI RIVER VALLEY AND WILL BE MOVING EASTWARD THROUGH THE
EVENING. LOW PRESSURE OVER ARKANSAS/MISSOURI WILL WILL WORK ITS WAY
NORTHEAST AND ACROSS LAKE HURON LATER WEDNESDAY. LIGHT NORTH TO
NORTHEAST WINDS CONTINUE ACROSS THE LAKE THIS AFTERNOON BUT AS THE
LOW TRACKS JUST TO THE SOUTHEAST OF THE LAKE OVERNIGHT THE PRESSURE
GRADIENT WILL STRENGTHEN LEADING TO AN INCREASE IN WIND SPEEDS TO
THE 15-20 KT RANGE. AM A LITTLE CONCERNED THAT WINDS COULD BE A
LITTLE STRONGER ACROSS THE SOUTHWEST CORNER OF THE LAKE INCLUDING
THE IL/IN NEARSHORE WATERS. HAVE INCREASED WAVES SLIGHTLY IN THE
NEARSHORE LATE TONIGHT AND WEDNESDAY MORNING BUT THEY REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA. SPEEDS WILL THEN EASE UP WEDNESDAY
AFTERNOON AS WINDS TURN NORTHERLY AND THE GRADIENT RELAXES WITH WEAK
HIGH PRESSURE BUILDING IN. LOW PRESSURE WILL BE DEVELOPING ACROSS
THE NORTHERN PLAINS AND MOVING NORTHEAST ACROSS MINNESOTA THEN TO
WESTERN ONTARIO INTO THURSDAY WHICH WILL ALLOW WINDS TO TURN
SOUTHERLY ACROSS THE LAKE. A COOL FRONTAL BOUNDARY WILL THEN CROSS
THE LAKE THURSDAY AFTERNOON TURNING WINDS NORTHWEST. THIS WILL
LEAD TO A PERIOD OF STRONGER WEST TO NORTHWEST WINDS THURSDAY
EVENING INTO FRIDAY MORNING AS COOLER AIR SPREADS IN. HIGH
PRESSURE THEN SPREADS ACROSS THE REGION LATER FRIDAY AND SATURDAY
LEAVING LIGHT WINDS IN PLACE BEFORE LOW PRESSURE TAKES SHAPE
ACROSS THE HIGH PLAINS INTO SUNDAY TURNING WINDS SOUTH AND
SOUTHEAST ACROSS THE LAKE.

MDB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...ILLINOIS NEARSHORE WATERS UNTIL 10 AM
     WEDNESDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 10, 4:00 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT TUE JUN 10 2014

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
112100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT TUE JUN 10 2014 /500 PM EDT TUE JUN 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS GENERALLY SOUTH OF
INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DANGEROUS SWIM CONDITIONS ARE POSSIBLE WEDNESDAY MORNING ALONG THE
COOK COUNTY SHORE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MAINLY EAST OF
INTERSTATE 55 ON WEDNESDAY. ANOTHER CHANCE FOR ISOLATED THUNDERSTORMS
ARRIVES THURSDAY FOR ALL OF NORTHERN ILLINOIS AND NORTHWEST
INDIANA...THEN PERIODIC CHANCES FOR THUNDERSTORMS RETURN SUNDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-112100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
400 PM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE INDIANA
NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY FOR THE
INDIANA NEARSHORE WATERS...THEN A CHANCE FOR ISOLATED
THUNDERSTORMS FOR THE ENTIRE NEARSHORE ON THURSDAY. PERIODIC
CHANCES FOR THUNDERSTORMS WILL THEN RETURN SUNDAY THROUGH MONDAY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-112100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
400 PM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS ACROSS THE LAKE ON
THURSDAY. PERIODIC CHANCES FOR THUNDERSTORMS THEN RETURN SUNDAY
THROUGH MONDAY OVER THE ENTIRE LAKE.

&&

RC

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:34 PM CDTRiver Flood AdvisoryLOTIroquois70 hr
Jun 10, 9:55 PM CDTSmall Craft AdvisoryLOT12 hr
Jun 10, 10:25 PM CDTRiver Flood AdvisoryLOTWill39 hr
Jun 11, 7:53 AM CDTAreal Flood AdvisoryLOTLake, McHenry4 hr
Jun 11, 10:26 AM CDTRiver Flood AdvisoryLOTLake7 days
Jun 11, 10:26 AM CDTRiver Flood AdvisoryLOTLake39 hr
Jun 11, 10:26 AM CDTRiver Flood AdvisoryLOTLake51 hr
Jun 11, 10:26 AM CDTRiver Flood AdvisoryLOTCook56 hr
Jun 11, 10:26 AM CDTRiver Flood AdvisoryLOTKane, McHenry69 hr
Jun 11, 10:26 AM CDTRiver Flood AdvisoryLOTKane, Kendall5 days
Jun 11, 10:46 AM CDTRiver Flood WarningLOTCook50 hr
Jun 11, 6:14 PM CDTRiver Flood WarningLOTIroquois28 hr

Nearby

Beach Hazards Statements in Illinois, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.